Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 25, Number 3, 1998

Compact symplectic manifolds of low cohomogeneity
pp. 205-226(22)
Author: Le, H. V.

Favourites:
ADD

Semidirect products and the Pukanszky condition
pp. 245-270(26)
Author: Baguis, P.

Favourites:
ADD

Maslov form and J-volume of totally real immersions
pp. 271-290(20)
Author: Borrelli, V.

Favourites:
ADD

Hyper-Hermitian metrics with symmetry
pp. 291-304(14)
Authors: Gauduchon, P.; Tod, K. P.

Favourites:
ADD

Graded differential Lie algebras and model building
pp. 305-325(21)
Author: Wulkenhaar, R.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more